# SDR C2XA02IA018

- Difficulty date: February 3, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3476L833S
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE LEFT MAIN LANDING GEAR SYSTEM A GREEN LIGHT INTERMITTENTLY ILLUMINATES IN FLIGHT WITH THE GEAR RETRACTED. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND LIGHT CORROSION ON THE A SYSTEM PROXIMITY SWITCH CANNON PLUG. THE CORROSION WAS REMOVED, AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
